# SDR UPS07550826

- Difficulty date: October 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Damaged
- Location: L2 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING PREFLIGHT FOUND CAPTAIN'S L2 WINDOW CRANK HANDLE PIN/BOLT SHEARED.  REINSTALLED WINDOW CRANK.  SECURED WITH BOLT ASSY CLAMP PER MM 56-11-04-4, OPS CHECK GOOD.
